# SDR IPXA2018021226451

- Difficulty date: February 11, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 83,241 hours, 17,271 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED SOLDER, DURING APPROACH.  DO NOT KNOW IF IT`S IN CONJUCTION WITH A AVIONICS FAN OVRD OR POSSIBLY DUE TO WINDSHIELD HEAT BEING ON FOR HIGH HUMIDITY.  PERFORMED AN AVIONICS COMPTARTMENT EXHAUST FAN OPS TEST IAW AMM 21-26-02-201-2, FOUND NORMAL AND NO SOLDER ODOR NOTED.
